Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 7 (1984), Issue 4, Pages 697-705
http://dx.doi.org/10.1155/S0161171284000727

Separation axioms for partially ordered convergence spaces

Department of Mathematics, Abo Akademi, Abo 50 SF–205000, Finland

Received 24 October 1984

Copyright © 1984 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Reino Vainio, “Separation axioms for partially ordered convergence spaces,” International Journal of Mathematics and Mathematical Sciences, vol. 7, no. 4, pp. 697-705, 1984. doi:10.1155/S0161171284000727